# SDR RRXA98291

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 565497033
- Condition: Misdrilled
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT ELEVATOR SKIN ASSEMBLY AND TE CLOSING CHANNEL AT STA XE=200.258 HAD A DOUBLER DRILLED HOLE.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR STRAP AND FILLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-04741.
